# SDR FDEA202101110042

- Difficulty date: January 11, 2021
- Submitted: January 28, 2021
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 64,584 hours, 16,447 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017501
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC INSPECTION AT LEFT HAND NOSE LANDING GEAR TRUNNION FITTING CRACK   FOUND EXTENDING UPWARD AFTER THE REPAIR FILLER APPROXIMATELY 0.2 INCHES AT   APPROXIMATELY STATION 583.  LEFT HAND NOSE LANDING GEAR TRUNNION FITTING CRACK 0.2 INCHES EXTENDING UPWARD   ON EXISTING REPAIR FILLER AT STATION 583 , STOP DRILL THE END OF CRACK CARRIED OUT   AS PER SRM 53-10-14 REPAIR 2 FIGURE 203 . INITIAL INSPECTION TO BE CARRIED OUT EVERY   250 FLIGHT CYCLES AFTER REPAIR AND REPETITIVE  INSPECTION TO BE CARRIED OUT EVERY   250 FLIGHT CYCLES AS PER SRM 53-10-14 TABLE 201 , FIGURE 203 REPAIR 2 . REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
